U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Oxyir allergy signs

A 33-year-old male asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
Oxyir allergy: Oxyir (Oxycodone) is an opioid pain medication. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 36-year-old member asked:
Dr. David Rosenfeld
Pain Management 27 years experience
Bad idea: There are many other options to treat your pain. If you really have an allergy (not just itching or nausea) you are risking your life by taking oxyco... Read More
Dr. Brian Le
Dr. Brian Leanswered
Pain Management 17 years experience
Narcotic addiction: It appears to me that you might addict to oxycodone. If you know you are allergic to oxycodone and still want it, you have addiction issues. Please ... Read More
A 33-year-old male asked:
Dr. Vivek Iyer
Specializes in Anesthesiology
Opioid allergy: Allergic reaction to opioids are no different than most allergic reactions; however, this shouldn't be confused with known side effects: itching, naus... Read More
A 18-year-old female asked:
Dr. William Newton
Pain Management 19 years experience
Sedation: The main risk is sedation. It is never recommended to take sedating medications together but be aware of the risks. I would recommend not taking th... Read More
A 37-year-old female asked:
Dr. Bernstein Joel
ENT and Head and Neck Surgery 60 years experience
No: Oxycodone is a narcotic for pain. Although it may cause drowsiness in some people, it is not used for sleep. Furthermore, the doctor who prescribed ... Read More
A 37-year-old female asked:
Dr. Alexander Proekt
Anesthesiology 13 years experience
Yes: There is not a dangerous interaction between these drugs
A 44-year-old female asked:
Dr. John Chiu
Allergy and Immunology 57 years experience
Likely: The reaction from codeine, Vicodin, Morphine etc are not truly allergic reaction but from these drugs' ability to release histamine from your cells. T... Read More
A 29-year-old member asked:
Dr. Paul Carter
A Verified Doctoranswered
A US doctor answeredLearn more
Sneezing.....: Runny nose, itchy nose and throat, nasal congestion, itchy and watery eyes, and possibly even cough, wheeze, and shortness of breath.
A 40-year-old member asked:
Dr. Brian Novick
Allergy and Immunology 43 years experience
Usually not: I presume you know you didnt "bang" the bone...So if it has lasted a while see your dr. Who will tke a full history and examine you..An allergy would ... Read More
A 22-year-old female asked:
Dr. Julan Crane
Pediatrics 25 years experience
Tetanus shot : A sore arm is the expected side effect. Any allergic to reaction would have occurred by now such as rash and difficult breathing and GI symptoms

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership